# SDR CA120130010

- Difficulty date: January 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 1013880167
- Condition: Damaged
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) LANDING GEAR RELAY POPPED THE CIRCUIT BREAKER, FOLLOWED BY HYDRAULIC FLUID LOW ANNUCIATOR ILLUMINATING.  FLIGHT CREW PERFORMED A MANUAL GEAR EXTENSION FOR 3 GREEN.  MAINTENANCE FOUND THAT THE LT MAIN GEAR RETRACT LINE HAD BLOWN.  DATE OF MFG WAS 06/99.  NORMAL PRACTICE IN THE FLEET IS TO REPLACE THESE HOSES EVERYTIME THE LANDING GEAR IS REPLACED WHICH IS 5 YEARS/10000 CYCLES.
